Exact Solutions of Some Partial Differential Equations Using the Modified Differential Transform Method


CANSU KURT Ü., Ozkan O.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.42, pp.89-96, 2018 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42
  • Publication Date: 2018
  • Doi Number: 10.1007/s40995-018-0490-3
  • Journal Name: IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.89-96
  • Keywords: Differential transform method, Pade approximation, Laplace transform, PDEs, VARIABLE-COEFFICIENTS

Abstract

In this paper, we present the modification of the differential transform method by using Laplace transform and Pade approximation to obtain closed form solutions of linear and nonlinear partial differential equations. Some illustrative examples are given to demonstrate the activeness of the proposed technique. The obtained results ensure that this modified method is capable of solving a large number of linear and nonlinear PDEs that have wide application in science and engineering. It solves the drawbacks in the standard differential transform method.